Our expert says:
Your description indicates that your daughter had a Manic episode and probably suffers from Bi-Polar I Disorder. It must have been a terrible experience for you but more so for your daughter. It is understandable that it changed her life and affected her confidence. It is probably the medication that causes her slowed speech and actions. She needs a lot of understanding and encouragement. I would suggest that she sees a psychologist who can help her with Cognitive Therapy. She needs to firstly recover from the shock and accept her condition – it can take a long time to get to the point of accepting it. It will help if she could join a support group. You also need to go because you also need support and help to cope with the situation. With Cognitive therapy she can learn to manage her condition, how to recognise when she is starting to go up or when she is entering a depressive period. Keeping an eye on what she eats and also how to manage her sleep (she can eventually wean off the sleeping tablets but it will take a lot of effort). Exercise is also important because she can get rid of a lot of toxins in her body that way.
I hope this helped.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.